Next Article in Journal
Simplified, Analytically Solvable Model Problem for Non-Analog Monte Carlo Methods
Previous Article in Journal
A Note on Fractional Differential Subordination Based on the Srivastava-Owa Fractional Operator
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2014, 19(2), 124-133; doi:10.3390/mca19020124

Analytical Solutions of Non-Linear Equations of Power-Law Fluids of Second Grade over an Infinite Porous Plate

1
Department of Mathematics, Imam Khomeini International University, Ghazvin751166-91, Iran
2
Department of Mechanical Engineering, Afyon Kocatepe University, Afyon, Turkey
3
Ataturk University, Pasinler Vocational School, Erzurum, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 August 2014
Download PDF [665 KB, uploaded 1 March 2016]

Abstract

The flow of an incompressible fluid of modified second grade past an infinite porous plate subject to either suction or blowing at the plate is studied. The model is a combination of power-law and second grade fluid in which the fluid may exhibit normal stresses, shear thinning or shear thickening behaviors. Equations of motion in dimensionless form are derived. Analytical solutions of the outcoming non-linear differential equations are found by using the homotopy analysis method (HAM), which is a powerful semi-analytical method. Effects of power-law index and second grade coefficient on the boundary layers are shown and solutions are contrasted with the usual second grade fluid solutions.
Keywords: homotopy analysis method; boundary layer; porous plate; non- newtonian fluids homotopy analysis method; boundary layer; porous plate; non- newtonian fluids
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Abbasbandy, S.; Yürüsoy, M.; Güllüce, H. Analytical Solutions of Non-Linear Equations of Power-Law Fluids of Second Grade over an Infinite Porous Plate. Math. Comput. Appl. 2014, 19, 124-133.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top